# SDR C2XA07RI055

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 19,832 hours, 15,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: NSN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OVERWING EMERGENCY LIGHT INOP.  MX MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  A/C WAS APPROVED FOR RETURN TO SERVICE.
